# SDR COMA0570044

- Difficulty date: April 17, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 1,073 hours, 844 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Drive Unit
- Part number: 766359B
- Part serial: 0206
- Condition: Faulty
- Location: Slats
- Part time: 6,245 hours, 4,821 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5613 DURING ATL APPROACH RECEIVED A SLAT FAIL CAUTION MESSAGE, CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  REPLACED THE SLAP POWER DRIVE UNIT.
